Alert archive / Pennsylvania / Special Weather Statements in 2010
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 13, 2010, 1:39 PM EDT for Camden County, New Jersey; Delaware County, Philadelphia County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2010, 1:39 PM EDT (17:39 UTC)
- Expired
- Jun 13, 2010, 2:40 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Camden County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 65 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 5.7 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 594 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
543 WWUS81 KPHI 131739 SPSPHI SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 139 PM EDT SUN JUN 13 2010 NJZ017>019-PAZ067-068-070-071-131840- CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA- NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA- 139 PM EDT SUN JUN 13 2010 ...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN...CHESTER... DELAWARE...GLOUCESTER...MONTGOMERY AND PHILADELPHIA COUNTIES... AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF WEST CHESTER...MOVING SOUTHEAST AT 20 TO 25 MPH. THE THUNDERSTORM WILL BE NEAR TROUT LAKE... RADNOR TOWNSHIP AROUND 145 PM...MILLBOURNE...EAST LANSDOWNE AROUND 200 PM...MOUNT EPHRAIM...HADDON HEIGHTS AROUND 215 PM...BARRINGTON AND MAGNOLIA AROUND 230 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY THIS STORM. LAT...LON 3994 7487 3968 7503 4000 7561 4020 7549 $$ RPW
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 13, 11:35 AM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 13, 11:35 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1135 AM EDT SUN JUN 13 2010 .SYNOPSIS... A FRONTAL BOUNDARY ACROSS NORTHERN NEW JERSEY AND PENNSYLVANIA WILL SAG SLOWLY SOUTH THROUGH MONDAY. A HIGH PRESSURE SYSTEM BUILDING INTO NEW ENGLAND WILL THEN HELP PUSH THIS BOUNDARY INTO THE CAROLINAS ON TUESDAY. A LOW PRESSURE SYSTEM WILL EMERGE FROM THE PLAINS STATES AND WEAKEN AS IT MOVES INTO NEW YORK ON WEDNESDAY. ITS WEAKENING FRONTAL BOUNDARY WILL PASS THROUGH THE AREA BY THURSDAY MORNING. A HIGH PRESSURE SYSTEM SHOULD THEN BUILD INTO THE MIDDLE ATLANTIC STATES FOR THE END OF THE WEEK. && .NEAR TERM /THROUGH TONIGHT/... SCATTERED CONVECTION IS DEVELOPING ACROSS THE SOUTHERN POCONOS WHILE OTHER SHOWERS ARE MOVING ESE FROM NORTHERN PA. THESE SHOWERS PRECEDE A SHORT WAVE WHICH IS FCST TO CROSS THE AREA THIS AFTERNOON AND EARLY EVENING. THE FCST HAS BEEN UPDATED WITH ONLY MINOR CHANGES. HEAVY DOWNPOURS AND POSSIBLY SOME LOCALIZED FLOODING LOOK TO BE THE GREATEST HAZARD THE REST OF TODAY. HOT AND HUMID CONDITIONS WILL CONTINUE THIS AFTERNOON AND INTO TONIGHT BEFORE THE COLD FRONT SWEEPS DOW FROM THE NORTH AND BRINGS SLIGHTLY COOLER AIR INTO THE AREA. && .SHORT TERM /MONDAY THROUGH TUESDAY/... WITH THE SHORT WAVE FCST TO MOVE OFFSHORE IN THE EVENING AND NOT THE FRIENDLIEST OF ATMOSPHERES FOR THUNDER, THE THREAT FOR SHRAS/TSRAS SHOULD DIMINISH QUICKLY TONIGHT. THE MODEL TREND IS TOWARD A SLOWER SOUTHWARD PROGRESSION OF THE FRONTAL BOUNDARY, SO WE OPTED TO NOT GO WITH THE LWR STAT GUIDANCE FOR MIN TEMPS. DRIER AIR AT LEAST FOR A WHILE IS FORECAST TO MOVE INTO OUR CWA DURING THE DAY ON MONDAY. THIS BOOSTS FCST CONVECTIVE TEMPS NEAR MAX TEMPS AND WOULD IMPLY THAT ANY CONVECTION BECAUSE OF THE PROXIMITY TO THE FRONTAL BOUNDARY WOULD HAVE TO WAIT TIL LATE IN THE DAY. PART OF THE LATE IN THE DAY PUSH IS ALSO COMING FROM A SHORT WAVE THAT HAS TRIGGERED THE KANSAS MCC EARLY THIS MORNING. THE ENVIRONMENTAL WIND FIELD IS FORECAST TO BE STRONGER ON MONDAY, BUT THE FORECAST CAPE IS WEAKER. A ZERO SUM GAIN FOR NOW WITH THE BEST POTENTIAL FOR SVR TSRA BOTH W (BECAUSE OF BETTER TIMING) AND AND S (HIER CAPES PLUS THE WIND FIELD) OF OUR CWA. THE WARMER STAT GUIDANCE (GFS MOST PLACES) LOOKS A BIT TOO HIGH BASED ON FCST 850MB TEMPS AND 1000-850MB TEMPS WHERE A COMPROMISE WAS FOLLOWED. WE ADDED IN CHANCE POPS FOR MONDAY NIGHT AS THE SHORT WAVE SLIDES SEWD IN THE NW FLOW. THIS SHORT WAVE ONCE IT PASSES SHOULD HELP DRIVE THE COLD FRONT FARTHER TO THE S AND EFFECTIVELY END OUR PCPN CHANCES WITH THIS SYSTEM. NO CHANGES WERE MADE TO TUESDAY'S FORECAST AS WE KEPT IT DRY. LOWER FCST DEW POINTS WILL ALSO MAKE IT FEEL MORE COMFORTABLE. EXCEPT FOR NEAR THE COAST BECAUSE OF THE ONSHORE FLOW ALL OF THE STAT GUIDANCE LOOKS TOO LOW FOR MAX TEMPS. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... 5-WAVE MODEL GUIDANCE SHOWS THE TROUGH OVER THE EASTERN UNITED STATES STARTING TO WEAKEN TOWARDS THE END OF NEXT WEEK. A MASSIVE SUB-TROPICAL MID-LEVEL RIDGE STARTS TO NOSE ITS WAY INTO THE SOUTHEASTERN STATES BY THURSDAY ALLOWING FOR THE MID-LEVEL HEIGHTS TO RISE 10 TO 20DM OVER OUR CWA THROUGH THE END OF THE EXTENDED PERIOD. THE RIDGE BEGINS TO SLIDE EASTWARD ON FRIDAY AND WE WILL EXPERIENCE A RETURN FLOW THROUGHOUT THE ATMOSPHERIC COLUMN...TEMPERATURES WILL BE ON THE INCREASE AS WILL DEWPOINTS GOING INTO NEXT WEEKEND. AS FOR THE EARLY PART OF THE EXTENDED, WEAK MID-LEVEL TROUGH OVER THE WESTERN ATLANTIC WILL ALLOW A FEW PIECES OF ENERGY TO DIVE INTO THE TOP OF THE SUB-TROPICAL RIDGING. THIS ENERGY FLATTENS THE RIDGE AXIS SOMEWHAT AND PRODUCES A FASTER ZONAL FLOW AT 500MB. THIS ENERGY COUPLED WITH A THE PASSAGE OF A 250MB JET STREAK WILL ALLOW FOR A FEW SHOWERS AND THUNDERSTORMS LATE ON WEDNESDAY NIGHT SPILLING INTO THURSDAY MORNING. MOST OF THE ENERGY WILL BE CONCENTRATED FURTHER TO THE NORTH WHERE WE ARE CARRYING CHANCE POPS WHILE EVERYWHERE ELSE WE ARE CARRYING SLIGHT CHANCE POPS. BOTH THE GFS AND ECMWF ARE SHOWING A WEAK SURFACE WAVE PASS TO OUR NORTH ON THURSDAY WHICH MAY PRODUCE A SURFACE TROUGH OF LOW PRESSURE, BUT STILL NOT EXPECTING MUCH IN THE WAY OF MOISTURE ASSOCIATED WITH THIS SYSTEM SO WE SHOULD REMAIN DRY FROM THURSDAY MORNING ONWARD. SURFACE HIGH PRESSURE TAKES OVER ON FRIDAY AS IT SLIDES IN FROM THE WEST AND THEN OFFSHORE ON SATURDAY. ANOTHER PASSING LOW PRESSURE TO OUR NORTH LOOKS TO SWING A COLD FRONT THROUGH LATER ON SATURDAY SO POPS HAVE BEEN ADJUSTED ACCORDINGLY TO ACCOUNT FOR THIS SYNOPTIC FEATURE. && .AVIATION /16Z SUNDAY THROUGH THURSDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. A SOMEWHAT CHALLENGING FORECAST TODAY INTO TONIGHT AS A WEAK AREA OF LOW PRESSURE WILL BE PARKED OVER THE REGION. THIS MAY PLAY A ROLE IN ALLOWING THE SURFACE WINDS TO SHIFT AROUND AT TIMES AS THEY SHOULD BE GENERALLY 10 KNOTS OR LESS. A FRONTAL BOUNDARY IS DRAPED EARLY THIS MORNING NEAR THE PENNSYLVANIA/NEW YORK/NEW JERSEY BORDERS. ALONG AND SOUTH OF THIS FRONT, A VERY WARM AND HUMID AIRMASS RESIDES. THIS MOISTURE MAY BE SQUEEZED OUT IN THE FORM OF SOME STRATUS AND LOCALIZED FOG EARLY THIS MORNING, ALTHOUGH SINCE THE AIRMASS HAS NOT CHANGED, THE STRATUS MAY BE MORE LIMITED THAN THIS TIME YESTERDAY. WE DID INCLUDE SOME STRATUS AND ALSO STRATOCUMULUS FOR A TIME THIS MORNING BEFORE CEILINGS RISE SOME WITH DAYTIME HEATING. ABOVE THIS WILL BE SOME MID TO HIGH LEVEL CLOUDINESS. THE AIRMASS IS RATHER MOIST, THEREFORE WE ARE EXPECTING A FAIR AMOUNT OF CLOUDS TO BE AROUND DURING THE COURSE OF THE DAY. ONE OF THE CHALLENGES IS THE THUNDERSTORM POTENTIAL, ESPECIALLY REGARDING COVERAGE AND TIMING. OVERALL, THE COVERAGE HAS BEEN LACKING LATELY, HOWEVER A DISTURBANCE MOVING IN ESPECIALLY THIS AFTERNOON MAY BE ENOUGH TO PRODUCE SOME THUNDERSTORMS. AS A RESULT, WE UTILIZED A CB MENTION AND ALSO A VCSH/CB MENTION FROM WEST TO EAST THIS AFTERNOON AND EARLY EVENING. WE KEPT IT MORE GENERALIZED GIVEN THE UNCERTAINTY ON THUNDERSTORM INITIATION, COVERAGE AND TIMING. ANY STORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL. ANY ACTIVITY WILL TEND TO DISSIPATE DURING THE EVENING WITH THE LACK OF DAYTIME HEATING AND ALSO AS THE WEATHER DISTURBANCE SLIDES TO OUR EAST. THE SURFACE WINDS COULD BE TRICKY TODAY WITH THE WEAK AREA OF LOW PRESSURE OVERHEAD. A LIGHT SOUTHERLY FLOW SHOULD START OFF THE DAY, BUT THEN THE WINDS MAY TEND TO SHIFT TO THE WEST AND NORTHWEST. IF THE WINDS DO REMAIN LIGHT ENOUGH, THEN LOCAL AFFECTS MAY TEND TO PLAY MORE OF A ROLE WITH POSSIBLY EVEN A SEA BREEZE NEARING KACY. WE GENERALLY WENT WITH A WIND SHIFT TO THE WEST AND NORTHWEST DURING THE DAY BUT KEPT SPEEDS AT 10 KNOTS OR LESS. ANY WIND SHOULD TEND TO GO LIGHT AND VARIABLE TONIGHT AND WITH PLENTY OF LOW-LEVEL MOISTURE AROUND, SOME FOG SHOULD DEVELOP. GIVEN THE LOW-LEVEL TEMPERATURE/DEW POINT PROFILE, THERE COULD BE STRATUS AND/OR FOG FORMING LATER TONIGHT. FOR NOW, WE STEPPED DOWN THE CEILINGS AND VISIBILITIES WITH TIME. OUTLOOK... THE WEAK LOW PRESSURE SYSTEM IS FORECAST TO SHIFT TO OUR EAST LATE TONIGHT. HOWEVER THE MAIN COLD FRONT WILL STILL BE TO OUR WEST BUT IS FORECAST TO SETTLE THROUGH OUR AREA DURING MONDAY. UNTIL THAT TIME, SOME SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. HIGH PRESSURE THEN ACROSS THE GREAT LAKES IS FORECAST TO BUILD SOUTHEASTWARD AND INTO OUR AREA MONDAY NIGHT AND TUESDAY. THIS AREA OF HIGH PRESSURE THEN SHIFTS TO OUR EAST LATE TUESDAY AS A WARM FRONT LIFTS NORTHWARD. A LOW PRESSURE SYSTEM SHOULD TRACK ACROSS THE GREAT LAKES REGION WEDNESDAY, EVENTUALLY PULLING A COLD FRONT INTO OUR AREA LATE WEDNESDAY INTO THURSDAY. && .MARINE... AN WEAK AREA OF LOW PRESSURE WILL BE OVER THE REGION TODAY AS A FRONTAL BOUNDARY REMAINS NOT TO FAR TO OUR NORTH. HIGH PRESSURE OFF TO OUR EAST WILL MAINTAIN A GENERAL SOUTHERLY FLOW ACROSS THE AREA. DESPITE SOMEWHAT STRONGER FLOW ABOVE THE SURFACE, THE STABLE LAYER NEAR THE SURFACE HAS BEEN KEEPING THE SURFACE WINDS BELOW ADVISORY CRITERIA. THE SOUTHERLY FLOW HAS BEEN TRYING TO BUILD THE SEAS, HOWEVER THEY ARE ALSO MOSTLY REMAINING BELOW CRITERIA. THE WIND TRAJECTORY WOULD TEND TO FAVOR HIGHER SEAS OFFSHORE AND UP TOWARD LONG ISLAND, BUT EVEN THERE THE SEAS ARE MORE MARGINAL. WITH LITTLE CHANGE EXPECTED THROUGH TONIGHT, NO HEADLINES ARE ANTICIPATED. A DISTURBANCE MAY MOVE THROUGH LATER TODAY INTO TONIGHT, WHICH COULD SPARK OFF SOME THUNDERSTORMS. IF THESE DEVELOP, SOME LOCALLY GUSTY WINDS AND VERY HEAVY RAIN WILL BE POSSIBLE. THE WIND DIRECTION COULD BE A BIT TRICKY TODAY AS A FRONTAL BOUNDARY LURKS NOT TO FAR NORTH OF OUR NORTHERN WATERS. THIS BOUNDARY MAY TRY AND SETTLE SOUTHWARD SOME LATER TODAY AND TONIGHT. IF THIS OCCURS, THE WINDS WILL TURN MORE ONSHORE. OVERALL THOUGH, THE WINDS ARE FORECAST TO BE ON THE LIGHTER SIDE. THE MAIN WEATHER FEATURE WILL BE THE PASSAGE OF A COLD FRONT LATER MONDAY. AS THIS BOUNDARY MOVES THROUGH, HIGH PRESSURE IS FORECAST TO BUILD TOWARD OUR AREA FROM THE GREAT LAKES. THIS IS FORECAST TO TIGHTEN UP THE PRESSURE GRADIENT FOR A TIME LATE MONDAY NIGHT AND TUESDAY. A NORTH TO NORTHEAST LOW-LEVEL /SURGE/ FLOW WILL TEND TO BUILD THE SEAS HIGHER SOUTH THAN NORTH, AND THE SOUTHERN WATERS MAY GET THE STRONGER WINDS. FOR NOW, WE CONTINUED TO PLACE SOMEWHAT STRONGER WINDS ACROSS THE SOUTHERN WATERS AND A SMALL CRAFT ADVISORY MAY BE NEEDED LATE MONDAY NIGHT AND TUESDAY. OTHERWISE, HIGH PRESSURE THEN SHIFTS TO OUR EAST LATE TUESDAY AS A WARM FRONT LIFTS NORTHWARD. A LOW PRESSURE SYSTEM SHOULD TRACK ACROSS THE GREAT LAKES REGION WEDNESDAY, EVENTUALLY PULLING A COLD FRONT INTO OUR AREA LATE WEDNESDAY INTO THURSDAY. && .TIDES/COASTAL FLOODING... WITH THE NEW MOON YESTERDAY, THE ASTRONOMICAL HIGH TIDES WILL CONTINUE TO BE ON THE HIGH SIDE FOR ANOTHER FEW DAYS. AT THE TIMES OF THE HIGHER OF THE HIGH TIDES /IN THE EVENINGS ON THE OCEAN FRONT/, MINOR TIDAL FLOODING LEVELS WILL BE APPROACHED. SINCE WE THINK THAT THE LEVELS WILL NOT BE SURPASSED ATTM, NO HEADLINES WILL BE ISSUED. WE WILL CONTINUE TO MONITOR THE TIDES THOUGH. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI NEAR TERM...O'HARA SHORT TERM...GIGI LONG TERM...HEAVENER AVIATION...GORSE MARINE...GORSE TIDES/COASTAL FLOODING...GORSE
Hazardous weather outlook, Jun 13, 3:36 AM EDT, 10 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 AM EDT SUN JUN 13 2010 NJZ001-007-008-PAZ054-055-060>062-140915- SUSSEX-WARREN-MORRIS-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 336 AM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO PRODUCE SOME LOCALLY HEAVY DOWNPOURS THIS AFTERNOON. IF THUNDERSTORMS CAN ORGANIZE INTO A LINE, THEN THE THREAT FOR STRONG GUSTY WINDS WOULD ALSO INCREASE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027- PAZ067>071-140915- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- 336 AM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO PRODUCE SOME LOCALLY HEAVY DOWNPOURS THIS AFTERNOON. IF THUNDERSTORMS CAN ORGANIZE INTO A LINE, THEN THE THREAT FOR STRONG GUSTY WINDS WOULD ALSO INCREASE. AFTERNOON HEAT INDICES ARE EXPECTED TO REACH INTO THE LOWER TO MID 90S IN MOST PLACES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-140915- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 AM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-140915- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 336 AM EDT SUN JUN 13 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO PRODUCE SOME LOCALLY HEAVY DOWNPOURS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. TFG
In the hours before
Special weather statement, Jun 13, 1:01 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 101 PM EDT SUN JUN 13 2010 NJZ007-009-PAZ061-062-069-131830- BUCKS PA-HUNTERDON NJ-LEHIGH PA-NORTHAMPTON PA-WARREN NJ- 101 PM EDT SUN JUN 13 2010 ...A STRONG THUNDERSTORM WILL AFFECT BUCKS...HUNTERDON...LEHIGH... NORTHAMPTON AND WARREN COUNTIES... AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13 MILES SOUTHEAST OF ALLENTOWN...MOVING EAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR FERNDALE...FERNDALE AROUND 115 PM...REVERE...OTTSVILLE AROUND 130 PM...ERWINNA...FRENCHTOWN AROUND 145 PM...STOCKTON AROUND 200 PM...SAND BROOK AND SERGEANTSVILLE AROUND 215 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. LAT...LON 4073 7499 4039 7483 4039 7536 4056 7542 HEAVENER
Special weather statement, Jun 13, 1:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 139 PM EDT SUN JUN 13 2010 NJZ017>019-PAZ067-068-070-071-131840- CAMDEN NJ-CHESTER PA-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA- NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA- 139 PM EDT SUN JUN 13 2010 ...A STRONG THUNDERSTORM WILL AFFECT BURLINGTON...CAMDEN...CHESTER... DELAWARE...GLOUCESTER...MONTGOMERY AND PHILADELPHIA COUNTIES... AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHEAST OF WEST CHESTER...MOVING SOUTHEAST AT 20 TO 25 MPH. THE THUNDERSTORM WILL BE NEAR TROUT LAKE... RADNOR TOWNSHIP AROUND 145 PM...MILLBOURNE...EAST LANSDOWNE AROUND 200 PM...MOUNT EPHRAIM...HADDON HEIGHTS AROUND 215 PM...BARRINGTON AND MAGNOLIA AROUND 230 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. DANGEROUS CLOUD TO GROUND LIGHTNING WILL ALSO ACCOMPANY THIS STORM. LAT...LON 3994 7487 3968 7503 4000 7561 4020 7549 RPW
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:54 PM EDT | Special Weather Statement | PHI | Sussex | 2 hr |
| Jun 13, 1:01 PM EDT | Special Weather Statement | PHI | Hunterdon | 89 min |
| Jun 13, 1:48 PM EDT | Special Weather Statement | PHI | Sussex | 62 min |
| Jun 13, 2:06 PM EDT | Special Weather Statement | PHI | Camden, Gloucester | 59 min |
| Jun 13, 2:19 PM EDT | Special Weather Statement | PHI | Atlantic | 46 min |
| Jun 13, 2:58 PM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 2 hr |
| Jun 13, 3:16 PM EDT | Special Weather Statement | PHI | Burlington | 74 min |
| Jun 13, 3:27 PM EDT | Special Weather Statement | PHI | Gloucester | 78 min |
| Jun 13, 5:09 PM EDT | Special Weather Statement | PHI | Cape May | 46 min |
| Jun 13, 6:29 PM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 61 min |
| Jun 12, 8:20 PM EDT | Special Weather Statement | PHI | Carbon, Northampton | 85 min |
| Jun 13, 2:14 PM EDT | Special Weather Statement | PHI | Bucks | 61 min |
| Jun 13, 4:59 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 61 min |
| Jun 13, 6:04 PM EDT | Special Weather Statement | PHI | Philadelphia | 61 min |
| Jun 13, 6:34 PM EDT | Special Weather Statement | PHI | Berks | 56 min |
| Jun 13, 3:44 PM EDT | Special Weather Statement | PHI | Caroline, Kent, Queen Anne's | 91 min |
Nearby
Special Weather Statements in Pennsylvania, 2010Special Weather Statements in New Jersey, 2010Every special weather statement in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.